# SDR QMLA2018060518067

- Difficulty date: June 5, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N353LL
- Make and model: Agusta A119
- Aircraft serial: 14821
- Aircraft time: 1,639 hours, 4,565 cycles
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Fitting
- Part number: 109033017105106
- Condition: Cracked
- Location: Xmssn
- Part time: 1,639 hours, 4,565 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CRACKED RT TRANSMISSION FITTING, 75MM LONG .
